|
This article is cited in 1 scientific paper (total in 1 paper)
A new characterization of the Poisson distribution
V. M. Kruglov M. V. Lomonosov Moscow State University
Abstract:
In this note we show that an infinitely divisible (i.d.) distribution function F is Poisson if and only if it satisfies the conditions F(+0)>0, for any 0<ε<1
∫1−ε−∞|x|1+|x|dF=0,
and for any 0<α<1
∫∞0eαxln(x+1)dF<∞
Received: 23.04.1975
Citation:
V. M. Kruglov, “A new characterization of the Poisson distribution”, Mat. Zametki, 20:6 (1976), 879–882; Math. Notes, 20:6 (1976), 1049–1051
Linking options:
https://www.mathnet.ru/eng/mzm7919 https://www.mathnet.ru/eng/mzm/v20/i6/p879
|
Statistics & downloads: |
Abstract page: | 240 | Full-text PDF : | 82 | First page: | 1 |
|